Topological Methods in Nonlinear Analysis
- Topol. Methods Nonlinear Anal.
- Volume 38, Number 1 (2011), 187-205.
On homotopy Conley index for multivalued flows in Hilbert spaces
An approximation approach is applied to obtain a homotopy version of the Conley type index in Hilbert spaces considered by the first author and W. Kryszewski. The definition given in the paper is more elementary and, as a by-product, gives a natural connection between indices of Kunze and Mrozek in a finite-dimensional case. Some geometric properties of the index from a paper of the second author are discussed in an infinite dimensional situation. Some additional properties for gradient differential inclusions are also presented.
Topol. Methods Nonlinear Anal., Volume 38, Number 1 (2011), 187-205.
First available in Project Euclid: 20 April 2016
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Dzedzej, Zdzisław; Gabor, Grzegorz. On homotopy Conley index for multivalued flows in Hilbert spaces. Topol. Methods Nonlinear Anal. 38 (2011), no. 1, 187--205. https://projecteuclid.org/euclid.tmna/1461184811